# SDR AALA20131112019

- Difficulty date: November 12, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 71,293 hours, 37,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED DURING CLIMB-OUT.  ACCOMPLISHED QRH & THE LIGHT EXTINGUISHED.  EMERGENCY DECLARED FLIGHT RETURNED LAX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  AIRCRAFT FERRIED TO TUL FOR MX.  REPAIRED LEAKS AT LT & RT HAND CROSSFEED VALVE & INBD CLAMP ON THE RT HAND AUGMENTATION VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
